MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR V-PATCH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR V-PATCH; MESH, SURGICAL, POLYMERIC
Model Number 31201
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
This event is deemed reportable based on the allegations in a potential lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of an atrium medical mesh product.Plaintiff experienced unspecified injuries associated with the implant of atrium's hernia mesh device.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a potential lawsuit in which atrium medical would be named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the pre-suit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the claimant.

Brand Name
C-QUR V-PATCH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22290770
Report Number3011175548-2025-000006
Device Sequence Number12966599
Product Code FTL
UDI-Device Identifier00650862312010
UDI-Public(01)00650862312010(17)170430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number31201
Device Catalogue Number31201
Device Lot Number206172
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale